P. Auscher and D. Frey, On the well-posedness of parabolic equations of Navier-Stokes type with BM O ?1 data, Journal of the Institute of Mathematics of Jussieu, vol.16, issue.5, pp.947-985, 2017.

J. T. Beale, T. Kato, and A. Majda, Remarks on the breakdown of smooth solutions for the 3 3-D Euler equations, Comm. Math. Phys, vol.94, issue.1, pp.61-66, 1984.

H. Bahouri, J. Chemin, and R. Danchin, Fourier analysis and nonlinear partial differential equations, Grundlehren der mathematischen Wissenschaften, vol.343, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00732127

J. Bourgain and N. Pavlovi´cpavlovi´c, lll-posedness of the Navier-Stokes equations in a critical space in 3D, J. Funct. Anal, vol.255, issue.9, pp.2233-2247, 2008.

D. Bresch and B. Desjardins, Existence of global weak solutions to the NavierStokes equations for viscous compressible and heat conducting fluids, Journal de Mathématiques Pures et Appliqués, vol.87, issue.1, pp.57-90, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00385850

D. Bresch, B. Desjardins, and E. Zatorska, Two-velocity hydrodynamics in fluid mechanics: Part II existence of global ?-entropy solutions to compressible Navier-Stokes systems with degenerate viscosities, J. Math. Pures Appl, vol.104, issue.9, pp.801-836, 2015.

M. Cannone, Y. Meyer, and F. Planchon, Solutions autosimilaires deséquationsdeséquations de Navier-Stokes, Séminairé Equations aux Dérivées Partielles de l' ´ Ecole Polytechnique, 1993.

F. Charve and R. Danchin, A global existence result for the compressible NavierStokes equations in the critical L p framework, Archive for Rational Mechanics and Analysis, vol.198, pp.233-271, 2010.

F. Charve and B. Haspot, Existence of strong solutions in a larger space for the shallow-water system, Advances in Differential Equations, vol.17, pp.1085-1114, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00776900

Q. Chen, C. Miao, and Z. Zhang, Global well-posedness for the compressible NavierStokes equations with the highly oscillating initial velocity, Communications on Pure and Applied Mathematics, vol.63, pp.1173-1224, 2010.

S. Chapman and T. G. Cowling, The mathematical theory of non-uniform gases. An account of the kinetic theory of viscosity, thermal conduction and diffusion in gases, 1970.

H. Choe and J. Kim, Global existence of the radially symmetric solutions of the Navier-Stokes equations for the isentropic compressible fluids, Math. Meth. Appl. Sci, vol.28, pp.1-28, 2005.

P. Constantin, T. D. Drivas, H. Q. Nguyen, and F. Pasqualotto, Compressible fluids and active potentials, 2018.

C. M. Dafermos, Hyperbolic Conservation Laws in Continuum Physics, Grundlehren Math. Wiss, vol.325, 2010.

R. Danchin, Global existence in critical spaces for compressible Navier-Stokes equations, Inventiones Mathematicae, vol.141, pp.579-614, 2000.

R. Danchin, A Lagrangian approach for the compressible Navier-Stokes equations, Ann. Inst. Fourier, vol.64, issue.2, pp.753-791, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00664343

R. Danchin, F. Fanelli, and M. Paicu, A well-posedness result for viscous compressible fluids with only bounded density, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01778175

D. Fang, T. Zhang, and R. Zi, Global Solutions to the Isentropic Compressible NavierStokes Equations with a Class of Large Initial Data, SIAM J. Math. Anal, vol.50, issue.5, pp.4983-5026

H. Fujita and T. Kato, On the Navier-Stokes initial value problem I, Arch. Rational Mech Anal, vol.16, pp.269-315, 1964.
DOI : 10.1007/bf00276188

J. Gerbeau and B. Perthame, Derivation of viscous Saint-Venant system for laminar shallow water; numerical validation, Discrete Contin. Dyn. Syst. Ser. B, vol.1, issue.1, pp.89-102, 2001.
URL : https://hal.archives-ouvertes.fr/inria-00072549

J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math, vol.18, pp.697-715, 1965.

B. Haspot, Fujita Kato solution for compressible Navier-Stokes equation with axisymmetric initial data and zero Mach number limit, 2017.
DOI : 10.1142/s021919971950041x

URL : https://hal.archives-ouvertes.fr/hal-01347311

B. Haspot, Cauchy problem for viscous shallow water equations with a term of capillarity, Mathematical Models and Methods in Applied Sciences, vol.20, issue.7, pp.1049-1087, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00776874

B. Haspot, Well-posedness in critical spaces for the system of compressible NavierStokes in larger spaces, Journal of Differential Equations, vol.251, issue.8, pp.2262-2295, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00778802

B. Haspot, Hyperbolic Problems: Theory, Numerics, Applications Proceedings of the 14th International Conference on Hyperbolic Problems held in Padova, pp.667-674, 2012.

B. Haspot, From the highly compressible Navier-Stokes equations to fast diffusion and porous media equations, existence of global weak solution for the quasi-solutions, Journal of Mathematical Fluid Mechanics, vol.18, issue.2, pp.243-291, 2016.

B. Haspot and E. Zatorska, From the highly compressible Navier-Stokes equations to the Porous Media equation, rate of convergence, Discrete and Continuous Dynamical Systems-Series A, vol.36, pp.3107-3123, 2016.

B. Haspot, Existence of global strong solution for the compressible Navier-Stokes equations with degenerate viscosity coefficients in 1D
URL : https://hal.archives-ouvertes.fr/hal-01082319

B. Haspot, Global existence of strong solution for shallow water system with large initial data on the irrotational part, Journal of Differential Equations, vol.262, issue.10, pp.4931-4978, 2017.
URL : https://hal.archives-ouvertes.fr/hal-00662965

B. Haspot, Existence of global strong solutions in critical spaces for barotropic viscous fuids, Archive for Rational Mechanics and Analysis, vol.202, pp.427-460, 2011.

B. Haspot, Vortex solutions for the compressible Navier-Stokes equations with general viscosity coefficients in 1D: regularizing effects or not on the density, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01716150

B. Haspot, New formulation of the compressible Navier-Stokes equations and parabolicity of the density, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01081580

D. Hoff, Global existence for 1D compressible, isentropic Navier-Stokes equations with large initial data, Trans. Amer. Math. Doc, vol.303, issue.1, pp.169-181, 1987.
DOI : 10.2307/2000785

D. Hoff, Construction of solutions for compressible, isentropic Navier-Stokes equations in one space dimension with nonsmooth initial data, Proceedings of the Royal Society of Edinburgh, vol.103, pp.301-315, 1986.

D. Hoff, Dynamics of singularity surfaces for compressible, viscous flows in two space dimensions, Comm. Pure Appl. Math, vol.55, pp.1365-1407, 2002.

D. Hoff, Compressible flow in a half-space with Navier boundary conditions, J. Math. Fluid Mech, vol.7, pp.315-338, 2005.

D. Hoff, Global solutions of the Navier-Stokes equations for multidimensional compressible flow with discontinuous initial data, J. Differential Equations, vol.120, issue.1, pp.215-254, 1995.

D. Hoff, Global solutions of the equations of one-dimensional, compressible flow with large data and forces, and with differing end states, Z. Angew. Math. Phys, vol.49, issue.5, pp.313-330, 1998.

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math, vol.157, issue.1, pp.22-35, 2001.

O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Uraltseva, Linear and quasilinear equations of parabolic type, 1968.

P. Lemarie-rieusset, Recent developments in the Navier-Stokes problem, Research Notes in Mathematics Series, 2002.

J. Li and Z. Xin, Global Existence of Weak Solutions to the Barotropic Compressible Navier-Stokes Flows with Degenerate Viscosities

P. Lions, Compressible models, of Oxford Lecture Series in Mathematics and its Applications, vol.2, 1998.

A. Mellet and A. Vasseur, On the barotropic compressible Navier-Stokes equations, Comm. Partial Differential Equations, vol.32, issue.1-3, pp.431-452, 2007.

A. Mellet and A. Vasseur, Existence and Uniqueness of global strong solutions for one-dimensional compressible Navier-Stokes equations, SIAM J. Math. Anal, vol.39, issue.4, pp.1344-1365, 2007.

P. B. Mucha, Compressible Navier-Stokes system in 1-D, Math. Methods Appl. Sci, vol.24, issue.9, p.607622, 2001.

P. B. Mucha, The Cauchy problem for the compressible Navier-Stokes equation in the L p framework, Nonlinear Analysis, vol.52, issue.4, pp.1379-1392, 2003.

A. F. Vasseur and C. Yu, Existence of global weak solutions for 3D degenerate compressible Navier-Stokes equations, Invent. Math, vol.206, issue.3, pp.935-974, 2016.

A. F. Vasseur and C. Yu, Global weak solutions to compressible quantum NavierStokes equations with damping, SIAM J. Math. Anal, vol.48, issue.2, pp.1489-1511, 2016.